# SDR FDEA201910282763

- Difficulty date: October 28, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,220 hours, 27,469 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

MDIS  728     21-26  4813     26OCT19  MEM  OPEN  U  WHILE PREFORMING "FLIGHT COMPARTMENT AND  ELECTRONICS RACKS AIR DISTRIBUTION -  ADJUSTMENT/TEST" AMM 21-21-00-05, CBS: EXTRACT FAN  HI SPD, HI SPD, STBY PITOT SUPPLY, FAN SUPPLY LO  SPD, 105 XP BUS BAR, HYD PUMP POPPED. BURNT SMELL  AND SMOKE CAME FROM ELECTRONIC BAY. WATER DRIPPING  IN THE ELECTRONIC BAY L/H SIDE. EXTERNAL POWER IS  OFF.         WIRE BUNDLE ABOVE 101VU PANEL HAS MULTIPLE WIRES                       EXPOSED AND BURNED.  ACT 07NOV19 21:14   MEM                                                                 SEE THE FOLLOWING WRI'S FOR WORK ACCOMPLISHED                                     RELATED TO THIS WRI: 24-20/4814, 05-50/4818,                                      53-10/4820, 53-00/4822, 53-10/4823, 25-20/4824,                                   25-10/4829, 24-20/4831, 24-20/4834, 21-20/4836,                                   25-20/4835, 24-30/4816, 24-20/4814, 21-20/4836, AND                               MTSI 53-10/4821. SEE THE FOLLOWING WRI'S FOR                                      OPERATIONAL CHECKS: 21-97/4842, 24-97/4837,                                       28-97/4839, 29-97/4838, 30-97/4840, 31-97/4847,                                   32-97/4843, 33-97/4845, 49-97/4846, 73-97/4847, AND                               79-97/4844.
